# SDR 813200701

- Difficulty date: August 14, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N518TM
- Make and model: Gulstm 500B
- Aircraft serial: 500B99526
- Engine: Lyc IO540E1A5
- Engine time: 8,872 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Shaft
- Part number: 72877
- Condition: Broken
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE PILOT NOTICED PARTIAL POWER LOSS.  AFTER LANDING THERE WAS A LARGE OIL LEAK FROM THE NR 6 EXHAUST PUSHROD TUBE WHICH HAD BEEN JARRED LOOSE AND UNCLIPPED.  THE CAM FOLLOWER WAS BROKEN.  THE TANG ON THE ROCKER COVER THAT HOLDS THE EXHAUST ROCKER SHAFT IN WAS BROKEN POSSIBLY LODGING IN THE VALVE SPRING CAUSE EXCESSIVE VALVE LASH.
